It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Well it's been 6 days without a Vicoden! I can't believe that I have come this far! Many of you have written wondering if I have had any side effects from the Suboxone. I didn't at first, but in the last few days I have had a few. I have headaches, kind of like a migraine, I feel nauseated but I am happy to say 2 ibuprofen takes all the pain away! I never thought I would say that. I have also had trouble sleeping. I wake up every 20 minutes all night long. I think that is just a symptom of the withdrawal though. I don't feel restless and I am able to go right back to sleep, I just wake up every 20 minutes throughout the night! I still feel energetic, I have even been exercising everynight. I have wallpapered my whole kitchen and last night I painted my living room! So I guess you could say compared to what I would be going through if I was doing this cold turkey, I feel amazing. Oh yeah, the Suboxone makes me really constipated. My doctor says he will keep me on this medicine for about a month then start weening me down. That is my next hurtle to get through. I hope the things that I have said help some or all of you!





All times are GMT -7. The time now is 04:42 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!